# SDR DALA2021032901869

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,634 hours, 7,702 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 2L DOOR FA PUSHED DOWN ON HANDLE AND MESSAGE CLEARED. CORRECTIVE ACTION: CLOSED DOOR 2L FROM OUTSIDE. INDICATIONS IN COCKPIT SHOWED 2L CLOSED. (7288219)
